Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 117, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at May 10, 2011, 3:58 PM EDT for 4 counties in Kentucky; Wayne County, West Virginia. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2011, 3:58 PM EDT (19:58 UTC)
- Expired
- May 10, 2011, 4:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Wayne County, WV
The radar
The Jackson,KY radar (KJKL), 95 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:12 PM EDT | HAIL 0.75 | 3 Ne Oldtown, KY | |
| May 10, 4:35 PM EDT | HAIL 0.75 | Greenup, KY | EVENT OCCURRED BETWEEN 420 PM 05/10/2011 AND 435 PM 05/10/2011 |
| May 10, 4:36 PM EDT | HAIL 0.88 | Greenup, KY | EVENT OCCURRED BETWEEN 421 PM 05/10/2011 AND 436 PM 05/10/2011 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -487 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
257 WUUS51 KRLX 101958 SVRRLX KYC019-043-089-127-WVC099-102045- /O.NEW.KRLX.SV.W.0117.110510T1958Z-110510T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 358 PM EDT TUE MAY 10 2011 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BOYD COUNTY IN KENTUCKY... THIS INCLUDES THE CITY OF CANNONSBURG... EASTERN CARTER COUNTY IN KENTUCKY... THIS INCLUDES THE CITY OF GRAYSON... SOUTHERN GREENUP COUNTY IN KENTUCKY... CENTRAL LAWRENCE COUNTY IN KENTUCKY... THIS INCLUDES THE CITIES OF...YATESVILLE LAKE STATE PARK... LOUISA... WEST CENTRAL WAYNE COUNTY IN WEST VIRGINIA... * UNTIL 445 PM EDT * AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTH OF LOAD...OR 9 MILES NORTHEAST OF CARTER CAVES STATE PARK...AND MOVING SOUTHEAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OLDTOWN...NAPLES...COALTON...PRINCESS...RUSH...DENTON...GARNER... WEBBVILLE...DURBIN...BURNAUGH...CENTERVILLE AND FORT GAY. THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS 165 AND 187 IN KENTUCKY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA. && LAT...LON 3860 8297 3821 8245 3797 8276 3845 8317 TIME...MOT...LOC 1958Z 316DEG 28KT 3845 8298 $$ 24
2 follow-up statements
129
WWUS51 KRLX 102020
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
420 PM EDT TUE MAY 10 2011
KYC019-043-089-127-WVC099-102045-
/O.CON.KRLX.SV.W.0117.000000T0000Z-110510T2045Z/
LAWRENCE KY-BOYD KY-CARTER KY-GREENUP KY-WAYNE WV-
420 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHERN GREENUP...EASTERN CARTER...BOYD AND NORTHERN LAWRENCE
COUNTIES IN KENTUCKY...AND WEST CENTRAL WAYNE COUNTY IN WEST
VIRGINIA...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR RUSH...OR NEAR GRAYSON...MOVING
SOUTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PRINCESS...DENTON...CANNONSBURG...WILLARD...GARNER...MAVITY...
WEBBVILLE...DURBIN...BURNAUGH...BUCHANAN...FALLSBURG...CENTERVILLE...
YATESVILLE LAKE STATE PARK...LOUISA AND FORT GAY
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
169 AND 187 IN KENTUCKY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1100 PM EDT TUESDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL
WEST VIRGINIA.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3828 8296 3843 8305 3852 8308 3860 8297
3821 8245 3799 8273
TIME...MOT...LOC 2019Z 316DEG 28KT 3833 8284
$$
TAX635
WWUS51 KRLX 102038
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
438 PM EDT TUE MAY 10 2011
KYC019-043-089-127-WVC099-102047-
/O.EXP.KRLX.SV.W.0117.000000T0000Z-110510T2045Z/
LAWRENCE KY-BOYD KY-CARTER KY-GREENUP KY-WAYNE WV-
438 PM EDT TUE MAY 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENUP...EASTERN
CARTER...BOYD AND LAWRENCE COUNTIES IN KENTUCKY...AND WEST CENTRAL
WAYNE COUNTY IN WEST VIRGINIA WILL EXPIRE AT 445 PM EDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
169 AND 187 IN KENTUCKY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1100 PM EDT TUESDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL
WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3828 8296 3843 8305 3852 8308 3860 8297
3821 8245 3799 8273
TIME...MOT...LOC 2037Z 316DEG 28KT 3823 8272
$$
TAXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:44 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 10, 2:44 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 244 PM EDT TUE MAY 10 2011 .SYNOPSIS... EAST OF FRONT DEW POINTS AND INSTABILITY INCREASE THIS AFTERNOON INTO THIS EVENING. THIS COMBINED WITH UPPER LEVEL DYNAMICS KEEP THE THREAT OF STORM TSTMS INTO THE EVENING. WINDS THE PRIMARY ISSUE. POPS LOWER TONIGHT AS SUNS ENERGY REMOVED. SIMILAR PATTERN SETS UP FOR WEDNESDAY AFTERNOON EXCEPT THE PRESENCE OF STRONG DYNAMICS WILL BE LESSENED. AS A RESULT HAVE GONE WITH CHANCE POPS THEN. KEPT CLOSE TO GUIDANCE TEMPS RAISING MINS A BIT TONIGHT WITH HIGH DEW POINTS AND CLOUD REMNANTS. && .NEAR TERM /THROUGH WEDNESDAY/... FOCUS OF NEW MODEL RUNS CONTINUES TO BE OVER THE SW PORTION OF FORECAST AREA. MADE SOME MINOR ADJUSTMENTS TO HOURLY POP FORECAST BUT KEPT THE SAME PATTERN. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... QUASI-STATIONARY COLD FRONT REMAINS TO OUR SOUTHWEST AS WEAK WAVES RIPPLE THROUGH BAROCLINIC ZONE THROUGH THE PERIOD. EXPECT SHOWER DEVELOPMENT TO CONTINUE ALONG THE BOUNDARY...WITH DIURNAL ENHANCEMENT. MODELS EACH HAVE THEIR OWN TAKE ON HOW THEY HANDLE FRONT JUXTAPOSITION OF THE FRONT OVER THE NEXT FEW DAYS. HOWEVER...WHETHER FRONT WAGGLES NORTH OR SOUTH NEAR OUR FORECAST AREA WILL PRIMARILY BE DRIVEN BY MESOSCALE PROCESS WHICH MODELS MAY NOT BE HANDLING ALL THAT WELL. SO..BEST FORECAST APPROACH WAS TO KEEP CHC POPS TRENDING HIGHER DURING THE AFTERNOON HOURS...WITH HIGHER CHANCES IN VICINITY OF THE FRONT. FOR TEMPS...USED RAW CONSENSUS MOS VALUES WITH A FEW TWEAKS... WHICH RESULTED IN LITTLE CHANGE FROM PREVIOUS FCSTED VALUES. MAIN TWEAKS WERE TO KEEP OVERNIGHT MINS ON THE WARM SIDE OF MOS VALUES...DUE TO THE LACK OF RADIATIONAL COOLING...AS RAGGED SKIES DURING THE MORNING HOURS SHOULD HELP KEEP MORNING LOWS FROM DIPPING MUCH. THIS TREND WAS ALSO FEATURED IN THE PREVIOUS FORECAST PACKAGE. && .LONG TERM /FRIDAY THROUGH MONDAY/... OVERALL PATTERN SHOWS LITTLE CHANGE. HOWEVER...MODELS DO PUSH FRONTAL BOUNDARY EAST OF THE AREA BY SATURDAY MORNING AS AN AREA OF LOW PRESSURE WORKS ITS WAY TO THE EAST. THE ECMWF CONTS TO BE THE SLOWER OF THE MODELS IN PUSHING LOW PRESSURE AREA TO THE EAST...AND BASED ON THE STAGNANT NATURE OF THE WX PATTERN...THE MODEL OF CHOICE IS THE ECMWF IN HOW IT HANDLES OVERALL SYNOPTIC PATTERN. USED HPC VALUES WITH MINOR ADJUSTMENTS TO POPULATE GRIDDED FCST. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... STRONGEST THUNDERSTORMS OVER SW PORTION OF FORECAST AREA INTO THIS EVENING WITH STRONG GUSTS MOST LIKELY THE GREATEST THREAT. CLOUD BASES EXPECTED TO REMAIN ABOVE 3000 FT EXCEPT MVFR IN THE CLOSE VICINITY TO STORMS. CLOUD REMNANTS EXPECTED TONIGHT SO HAVE MINIMIZED FOG THREAT TO MVFR IN RIVER VALLEYS WITH SOME IFR TOWARDS DAWN OVER SOUTHERN PORTION OF FORECAST AREA WHERE MOST PRECIPITATION WILL OCCUR. EVERYTHING IMPROVING TO VFR WEDNESDAY MORNING. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING AND LOCATION OF SHOWERS AND THUNDERSTORMS COULD VARY...ESPECIALLY OVER SOUTHERN WEST VIRGINIA AND SOUTHWEST VIRGINIA. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H M M HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H M M M H H EKN CONSISTENCY H H H H H H H H H H M M PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z WEDNESDAY... NO WIDESPREAD IFR CONDITIONS EXPECTED ATTM. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...AAR NEAR TERM...AAR SHORT TERM...KMC LONG TERM...KMC AVIATION...AAR
Hazardous weather outlook, May 10, 3:37 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 337 PM EDT TUE MAY 10 2011 OHZ066-067-075-076-084-085-WVZ008>011-016>020-027>032-036>040-046- 047-111945- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-JACKSON-WOOD-PLEASANTS- TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 337 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ083-086-087-WVZ005>007-013>015-024>026-111945- GREENUP-CARTER-BOYD-LAWRENCE-JACKSON-GALLIA-WAYNE-CABELL-MASON- LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE- 337 PM EDT TUE MAY 10 2011 ...SEVERE THUNDERSTORM WATCH 268 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ033>035-111945- DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH- 337 PM EDT TUE MAY 10 2011 ...SEVERE THUNDERSTORM WATCH 269 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 4:12 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Greenup | 48 min |
| May 10, 5:04 PM EDT | Special Weather Statement | RLX | Boyd | 41 min |
| May 10, 5:16 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Greenup | 59 min |
| May 10, 5:29 PM EDT | Flash Flood Warning | RLX | Boyd, Greenup | 10 hr |
| May 10, 7:03 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Greenup, Lawrence | 57 min |
| May 10, 7:27 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Carter, Greenup, Lawrence | 48 min |
| May 10, 7:43 PM EDT | Flash Flood Warning | RLX | Boyd, Carter, Greenup, Lawrence | 8 hr |
| May 10, 7:58 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Greenup, Lawrence | 62 min |
| May 10, 4:49 PM EDT | Special Weather Statement | RLX | Mason, Putnam | 26 min |
| May 10, 5:08 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Putnam | 52 min |
| May 10, 5:19 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Kanawha | 56 min |
| May 10, 5:24 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 66 min |
| May 10, 5:32 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Jackson, Kanawha, Putnam | 58 min |
| May 10, 5:40 PM EDT | Special Weather Statement | RLX | Mingo | 35 min |
| May 10, 5:41 PM EDT | Flash Flood Warning | RLX | Boone, Fayette, Kanawha, Putnam | 3 hr |
| May 10, 5:49 PM EDT | Flash Flood Warning | RLX | Mason | 10 hr |
| May 10, 5:52 PM EDT | Special Weather Statement | RLX | Putnam | 38 min |
| May 10, 6:00 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas, Raleigh | 45 min |
| May 10, 6:11 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 39 min |
| May 10, 6:22 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Mason, Putnam | 36 min |
| May 10, 6:23 PM EDT | Severe Thunderstorm Warning | RLX | Cabell | 67 min |
| May 10, 6:32 PM EDT | Flash Flood Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 119 min |
| May 10, 7:01 PM EDT | Special Weather Statement | RLX | Kanawha | 29 min |
| May 10, 7:14 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas, Roane | 46 min |
| May 10, 7:24 PM EDT | Special Weather Statement | RLX | Mingo | 36 min |
| May 10, 7:30 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo, Wayne | 45 min |
| May 10, 7:43 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Kanawha, Raleigh, Wyoming | 47 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.